Female hair loss

A couple of readers wrote in with further comments on the possible link between thyroxin and sudden hair loss. One reader was doubtful that the drug is the cause as she had been taking thyroxin for over 6 years and has not had any hair loss, while another suggested that long term use of thyroxin could lead to high levels of the reverse T3 hormone, which in turn causes hair to fall out. Whether thyroxine is the cause of this distressing problem, it is always important to remember that you should not suddenly withdraw from taking any prescribed medication without first seeking professional advice.

What Doctors Don't Tell You Written by What Doctors Don't Tell You

Get the Healthiest Newsletter!

Get a dose of Healthy delivered straight to your inbox. Each FREE issue features amazing content that will elevate your Body, Mind, and Spirit.

Your data is never shared with 3rd parties

Body+Mind+Spirit

TRANSFORM YOUR LIFE?

Try the Internet's Longest-Running Wellness Program.